|   | 
Author Acena, A.; Anabalon, A.; Astefanesei, D.; Mann, R.
Title Hairy planar black holes in higher dimensions Type Journal Article
Year 2014 Publication Journal Of High Energy Physics Abbreviated Journal J. High Energy Phys.
Volume Issue 1 Pages 21 pp
Keywords Classical Theories of Gravity; Black Holes
Abstract We construct exact hairy planar black holes in D-dimensional AdS gravity. These solutions are regular except at the singularity and have stress-energy that satisfies the null energy condition. We present a detailed analysis of their thermodynamical properties and show that the first law is satisfied. We also discuss these solutions in the context of AdS/CFT duality and construct the associated c-function.
Address [Acena, Andres] Univ Nacl Cuyo, Inst Ciencias Basicas, RA-5500 Mendoza, Argentina, Email: acena.andres@gmail.com;
Corporate Author Thesis
Publisher Springer Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition (up)
ISSN 1029-8479 ISBN Medium
Area Expedition Conference
Notes WOS:000346240600002 Approved no
Call Number UAI @ eduardo.moreno @ Serial 431
Permanent link to this record